# SDR AALA202110253673

- Difficulty date: October 25, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N404AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8758
- Aircraft time: 6,508 hours, 1,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BATTERY/EMERGENCY POWER SUPPLY UNIT (13WL) AFT LEFT FAULT. REMOVED AND REPLACED AFT EMERGENCY POWER SUPPLY UNIT (13WL) BATTERY PER TSM 33-51-00.
